JOURNAL BROWSE
Search
Advanced SearchSearch Tips
(Ti, Tj)-FUZZY α-(r.s)-SEMIOPEN SETS AND FUZZY PAIRWISE α-(r.s)-SEMICONTINUOUS MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
(Ti, Tj)-FUZZY α-(r.s)-SEMIOPEN SETS AND FUZZY PAIRWISE α-(r.s)-SEMICONTINUOUS MAPPINGS
Lee, Eun-Pyo;
  PDF(new window)
 Abstract
We introduce and investigate the concepts of (-fuzzy -semiopen -semiclosed) sets and fuzzy pairwise -semicontinuous mappings in smooth bitopological spaces.
 Keywords
-fuzzy -semiopen sets;fuzzy pairwise -semicontinuous mappings;
 Language
English
 Cited by
 References
1.
J. Math. Anal. Appl., 1981. vol.82. pp.14-32 crossref(new window)

2.
J. Math. Anal. Appl., 1968. vol.24. pp.182-190 crossref(new window)

3.
Fuzzy Sets and Systems, 1993. vol.54. pp.207-212 crossref(new window)

4.
Fuzzy Sets and Systems, 1992. vol.49. pp.237-242 crossref(new window)

5.
Fuzzy Sets and Systems, 1992. vol.45. pp.78-82

6.
Simon Stevin, 1989. vol.63. pp.45-66

7.
Far East J. Math. Sci., 2001. vol.3. pp.493-521

8.
Fuzzy Sets and Systems, 1992. vol.48. pp.371-375 crossref(new window)

9.
Fuzzy Sets and Systems, 1994. vol.64. pp.421-426 crossref(new window)

10.
Fuzzy Sets and Systems, 1994. vol.62. pp.231-238 crossref(new window)

11.
J. Math. Anal. Appl., 1988. vol.132. pp.356-364 crossref(new window)

12.
Inform. and Control, 1965. vol.8. pp.338-353 crossref(new window)